| Model Number |
OM-9100S |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/16/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Trackwise id (b)(4).Since the device is not available to be returned to us, a technical evaluation cannot be performed.Per our standard sop's, all events are tracked and trended to determine whether or not any trends develop.H3 other text : device discarded.
Event or Problem Description
The hospital reported that during a coronary artery bypass procedure using acrobat v vacuum stabilizer system, std, one of the opcab blades from the om-9100s that fit on the ua-5001 activator drive would not lock in place.They noticed it at the beginning of the case.Completed case with device.No side effects.
Additional Manufacturer Narrative
Trackwise#: (b)(4).Specific actions for the reported failure mode are being maintained and documented under maquet's scar system.There were no consequences or impacts to the patient.The lot # 3000292899 history record review was completed.There were ncmrs , rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is a relation between the batch manufacturing process and the reported failure.
Event or Problem Description
N/a.